# SDR IPXA2019083086109

- Difficulty date: August 28, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 100,369 hours, 18,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Failed
- Location: L1 Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SOLENOID CLICKING EXCESSIVELY.  REPLACED THE L1 FWD PASSENGER DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06. OPS TEST NORMAL.
